Itching And Bone Aching Every Cold?
I almost 3years more itchy and bone aches every cold because of possible drugs that I consume such as ctm cirezin and other types of itchy allergy medicines how to treat it
Hello Mrs. Sugni M N, Thank you for consulting us on HealthReplies.com.
Maybe what you mean is cetirizine. Basically the drugs cetirizine and ctm are drugs that function in relieving allergy symptoms. And the mechanism of these two drugs is very different. The sedative effect of cetirizine is lighter than that of ctm, so it rarely makes a drowsy reaction after taking this drug.
Both of these drugs also have almost the same side effects, i.e.
drowsiness dizziness weak and tired nausea dry mouth nasal irritation sore throat abdominal allergic diarrhea So far there is no research that says that both of these antiallergic drugs cause sciatica in the bones, so it is necessary to be sure deeper if there are other factors that cause you to feel sciatica on the bone.
For this reason, we strongly recommend that you consult directly with your doctor so that a complete examination related to your complaint is made. And it's best to always maintain the health of your bones so you should do simple things like:
make sure the body gets adequate calcium and vitamin D intake, by consuming high calcium milk and morning activities under the sun avoid the body from all pollution such as cigarette smoke and motor vehicle smoke avoid yourself from alcohol consumption do daily routine activities that train the bones to always move active Thus we can say, hopefully our explanation is useful for you. thanks.